# SDR UPS05443992

- Difficulty date: February 14, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 101363006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1700 LBL 58 - 76 FLOORBEAM FOUND CORRODED.  CORROSION BLEND OUT 0.045 X 2 X 2 INCH, M/D BS 1700 BL 0 TO LBL 69 FLOORBEAM REPAIRED AS PER SRM 53-10-07 FIG 12.
